# SDR BAQA093756

- Difficulty date: April 12, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,965 hours
- Engine: Pwa PW206A
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104
- Part serial: 1194913
- Condition: Leaking
- Location: Transmission
- Part time: 127 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT IS LEAKING EXCESSIVLEY (FLAT).  REPLACED WITH SERVICABLE UNIT FROM AEC, 04/19/2004
